Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Borel structures and invariants for measurable transformations


Author: Jacob Feldman
Journal: Proc. Amer. Math. Soc. 46 (1974), 383-394
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9939-1974-0355002-5
MathSciNet review: 0355002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, in a certain sense, there is no possibility of getting a complete set of conjugacy-invariants for measure-preserving transformations of a probability space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0355002-5
Keywords: Ergodic theory, $ K$-automorphism, Borel structure, invariants
Article copyright: © Copyright 1974 American Mathematical Society